| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with reservoir tube lip completely broken off noted.Unable to perform displacement test due to reservoir lip broken off.The test reservoir does not stay locked in place due to reservoir tube lip broken off.
Event or Problem Description
The customer reported via phone call that lip and the rim of reservoir was damaged.The customer¿s blood glucose level was 176 mg/dl.The insulin pump will be returned for analysis.